# SDR FDEA201006031789

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRZ25005147BF
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL KEEL BEAM BOX CAT WALK PANEL LOCATED AT THE CTR OF THE KEEL BEAM HAS THE FWD LT AND RT FASTENER HOLES DAMAGED.  FABRICATED NEW MLG W/W KEEL BEAM CAT WALK PANEL 147 BF IAW DWG SRZ 25-005, REV "H".  PART MARKED PANEL REF DWG SRZ 25-005, REV "H".  REMOVED AND INSTALLED PANEL REF SRM 51-40-21, PG 7.
